# SDR HEEA079369

- Difficulty date: May 30, 2002
- Submitted: June 3, 2002
- Operation: Air carrier
- Aircraft: N5426U
- Make and model: Skrsky S76A
- Aircraft serial: 760167
- Aircraft time: 15,856 hours
- System (JASC): 2350 · Audio Integrating System
- Part: Interphone
- Part number: A3016W
- Part serial: 7601008
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

COPILOT HAS HOT MIC ON CABIN ICS. FOUND CAPACITOR C30, RESISTOR R71 AND LIGHT PANEL BAD.  REPLACED, REPAIRED, BENCH CHECK GOOD.
